Saturday, September 1, 2012

Man loses Penis to Drug ''ManPower''

Men who use enhancing pills in order to derive or give séxual satisfaction might be interested in this story because the lessons are real and in some instances, the damage, permanent.

The Pill That Allegedly Caused The Man’s Pénis To Become So Eréct It Fractured During Intércourse And Now He Is Unable To Have Séx or Childrén Because Of It

A 29-year-old Texas man is suing the makers of VirilisPro for causing his pénis to become so erect it fractured during intércourse and now he is unable to have séx or children because of it. Adrian Carter was a happy and healthy twenty-something before the incident last year at a Houston motél, in which his appendage became engorged and bloody.

He was rushed to the emergency room, where they discovered he required immediate surgery and had to render him infertile and now he wants the company that manufactures VirilisPro to pay. According to the suit, in order to repair his pénis, doctors had to ‘deglove’ it- a procedure that involves removing the skin of the pénis, in order to repair the urethra which has ‘separated completely.’

‘Doctors again warned him that he may never have an erection or be able to father children and his ureters may close, resulting in permanent inability to urinate naturally,’ the suit claims.

Mr Carter wants the drug manufacturer, Haute Health Limited Liability Company, Carney & Carney Financial Services, individuals Michael Heilig and Michael and Tyra Carney, and Solid Rock Worship Company, to pay up.

But leading urologists say it is very unlikely that the pill could have caused such an incident- they say “rough séx” might be the probable cause.

No comments:

Post a Comment

Disclaimer: Comments on this blog are not posted by the owner, therefore, the blog owner will not be liable for any comment made by readers.Thank you.